Show simple item record

dc.contributor.authorTsalyuk, Vadim Z. ( )
dc.date.accessioned2021-08-04T14:14:29Z
dc.date.available2021-08-04T14:14:29Z
dc.date.issued2007-02-27
dc.identifier.citationTsalyuk, V. Z. (2007). Stability of linear functional differential systems with multivalued delay feedback. Electronic Journal of Differential Equations, 2007(36), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14186
dc.description.abstractWe consider a controlled linear functional differential system with linear feedback without delay and assume that the closed system is exponentially stable. Then we assume a non-ideality in the feedback loop such that it has an unknown delay, which may be distributed or not. We suppose that this delay is sufficiently small. In such a case, the disturbed system is presented by a functional differential inclusion of special type. We prove that this inclusion remains exponentially stable. To do this, we use the exponential estimate, which is valid uniformly for all Cauchy functions of some class of linear functional differential equations that are close to given one.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectLinear functional differential equationsen_US
dc.subjectCauchy functionen_US
dc.subjectFunctional differential inclusionsen_US
dc.subjectExponential stabilityen_US
dc.titleStability of linear functional differential systems with multivalued delay feedbacken_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record